# SDR FDEA201603020786

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 99,832 hours, 32,846 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: ACG72531
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, MLG HANDLE WOULD NOT MOVE TO UP POSITION.  RAN QRH & RAISED MLG HANDLE USING MLG HANDLE RELEASE BUTTON.  NLG INDICATED UP, LT & RT MLG INDICATED, UNSAFE, RED ON MLG PANELS & CONFIG PAGE.  RETURNED MLG DOWN, 3 GOOD INDICATIONS, CONTINUED TO DESTINATION.  FOUND NLG GROUND SENSE BRACKET ON UPPER TORQUE LINK WORN & VERY LOOSE.  R & R THE BRACKET.  CONTROL MECHANISM RIGGED IAW MM 32-31-02-2, RIGGED NLG GND SENSING IAW WC 32T2701.  OPS CHECKED GOOD.  ADJUSTMENT TEST OF NLG & DOORS IAW MM 32-20-00-5,  OPS CHECKED GOOD.  PERFORMED MLG SWINGS IAW MM 32-30-00-5.  OPS CHECKED GOOD. OK FOR SERVICE.
